# SDR 08FDEA04292

- Difficulty date: October 9, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 55,637 hours, 35,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163161
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9G BULKHEAD CONTACTING FRAME AT STA 344 AND STR 5L. TRIMMED OUT FRAME AND FABRICATED FRAME REPAIR, INSTALLED FRAME REPAIR IAW B727 SRM 51-30-2, 53-10-2 FIG 3 AND SRM 53-10-4 FIG2.
